# SDR UPS96221289

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, THREE WEBS AND AN ATTACH ANGLE WERE FOUND CRACKED ON THE INTERNAL OF  THE AFT CARGO DOOR.  REPLACED WEBS AND ANGLE.
